Controllability of an eco-epidemiological system with disease transmission delay: A theoretical study
This paper deals with the qualitative analysis of a disease transmission delay induced prey preda-tor system in which disease spreads among the predator species only. The growth of the preda-tors’ susceptible and infected subpopulations is assumed as modified Leslie–Gower type. Suffi-cient conditions for the persistence, permanence, existence and stability of equilibrium points are obtained. Global asymptotic stability of the system is investigated around the coexisting equilib-rium using a geometric approach. The existence of Hopf bifurcation phenomenon is also exam-ined with respect to some important parameters of the system. The criterion for disease a trans-mission delay the induced Hopf bifurcation phenomenon is obtained and subsequently, we use a normal form method and the center manifold theorem to examine the nature of the Hopf bifurca-tion. It is clearly observed that competition among predators can drive the system to a stable from an unstable state. Also the infection and competition among predator population enhance the availability of prey for harvesting when their values are high. Finally, some numerical simu-lations are carried out to illustrate the analytical results.
Haldar, Samadyuti; Chakraborty, Kunal; and Kar, T. K.
Controllability of an eco-epidemiological system with disease transmission delay: A theoretical study,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 10,
1, Article 24.
Available at: https://digitalcommons.pvamu.edu/aam/vol10/iss1/24
Biology Commons, Dynamic Systems Commons, Ordinary Differential Equations and Applied Dynamics Commons, Other Physical Sciences and Mathematics Commons